# SDR C2XA10SH176

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 24,746 hours, 24,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 59.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5310-01466.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
